# SDR UIEA2015072100365

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,512 hours, 16,422 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION EICAS MSG.  FOLLOWED QRH.  BLOCK IN FUEL INDICATIONS ON BLOCK IN LT 9.3 & RT 5.3, TOTAL 14.6.  ACCOMPLISHED FQIS BITE CH 1 & CH 2, A 4 & B 4 FAULTS.  ACCOMPLISHED FQIS CLEAR & VERIFY CODE 00 & F5.  NO MX REQUIRED IAW FIM 28-41FT 852.  LEAK CHECK NEGATIVE, NO MIGRATION OCCURRED DURING INTERNAL CROSS FEED LEAKAGE IAW AMM 28-11-00 601.  STICK & INDICATIONS MATCH.  NO INDICATION DISCREPANCY, STOWED STICKS.
